Finite size corrections in two-dimensional gauge theories and a quantitative chiral test of the overlap

Jan, 1997
11 pages
Published in:
  • Phys.Lett.B 399 (1997) 105-112
e-Print:
Report number:
  • RU-97-01,
  • UW-PT-97-01,
  • DOE-ER-40561-310,
  • INT-97-00-161

Citations per year

1997200420112018202302468
Abstract:
An argument is presented for a certain universality of finite size corrections in two dimensional gauge theories. In the abelian case a direct calculation is carried out for a particular chiral model. The analytical result confirms the above universality and that the 't Hooft vertex previously measured using the overlap smoothly approaches the correct continuum limit within statistical errors.
Note:
  • 11 pages, 1 figure, TeX, epsf Report-no: RU-97-01
  • gauge field theory
  • dimension: 2
  • correction: finite size
  • universality
  • model: chiral
  • continuum limit
  • numerical calculations